I'm not an aggressive person. This is the second week that I have been taking vimpat 50mg twice a day. I've been more aggressive & irritated than usual (yesterday & today). I need to know whether the drug could be causing it, something else or a combination.
14 Sep 2010
according to this site:
Vimpat Tablets - common side effects are:
Blurred vision; dizziness; drowsiness; headache; irritability; nausea; tiredness; tremor; vomiting; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Vimpat Tablets:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); behavioral changes (eg, aggression; agitation; anger; anxiety; hostility); confusion; dark urine; decreased coordination or loss of balance; double vision or other vision changes; fainting; fast, slow, or irregular heartbeat; fever, chills, or persistent sore throat; mental or mood changes (eg, new or worsening depression); new or worsening seizures; severe or persistent drowsiness, tiredness, or weakness; shortness of breath; suicidal thoughts or attempts; yellowing of the skin or eyes.
Unfortunately, I think that you fall under the "behavioral changes (eg, aggression; agitation; anger; anxiety; hostility)" category, and should seek medical attention right away!!!
Good luck, and take care!!!
- Vimpat Information for Consumers
- Vimpat Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vimpat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have dreams as if someone is attacking me and I respond with aggression.
2 answers • 28 Jan 2011
I take 300 mg dilaltin and 100 mg vimpat now. I want to get off dilantin and my doctor has set up a weaning program for me to go only to vimpat. ...
1 answer • 23 Feb 2012
decreasing dose and just filled 200mg tablets
1 answer • 7 Sep 2012
i was on vimpat 100mg 2x day having trouble getting refill so i've run out 2days ago. how long does it take to leave my system?
2 answers • 22 Jul 2013
seems as if vimpat increases appitite and topamax is suppose to suppress it
0 answers • 12 Aug 2014